Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 4, Pages 712–714 (Mi de6180)  

Short Communications

On conditions for the dissipativity and existence of limit cycles of differential equations with a leading linear part

M. I. Gil'

Khabarovsk Research Centre of Far East Branch of the Russian Academy of Sciences

Full text: PDF file (366 kB)

Bibliographic databases:
UDC: 517.925.5
Received: 13.02.1984

Citation: M. I. Gil', “On conditions for the dissipativity and existence of limit cycles of differential equations with a leading linear part”, Differ. Uravn., 23:4 (1987), 712–714

Citation in format AMSBIB
\Bibitem{Gil87}
\by M.~I.~Gil'
\paper On conditions for the dissipativity and existence of limit cycles of differential equations with a leading linear part
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 4
\pages 712--714
\mathnet{http://mi.mathnet.ru/de6180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893068}
\zmath{https://zbmath.org/?q=an:0628.34040}


Linking options:
  • http://mi.mathnet.ru/eng/de6180
  • http://mi.mathnet.ru/eng/de/v23/i4/p712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022